# SDR AU000307

- Difficulty date: April 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Propeller: Rotol R333482F12
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: AIR135252
- Condition: Stuck
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) NOSE LANDING GEAR OLEO FAILED TO FULLY EXTEND DUE TO THE GLANDSEAL BINDING.
